RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 4(382), Pages 185–186 (Mi umn9219)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the divergence of the Kontsevich–Witten series

A. V. Domrin, A. V. Domrina

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9219

Full text: PDF file (317 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:4, 773–775

Bibliographic databases:

MSC: Primary 37K15; Secondary 35P25, 37K10
Presented: A. G. Sergeev
Accepted: 09.06.2008

Citation: A. V. Domrin, A. V. Domrina, “On the divergence of the Kontsevich–Witten series”, Uspekhi Mat. Nauk, 63:4(382) (2008), 185–186; Russian Math. Surveys, 63:4 (2008), 773–775

Citation in format AMSBIB
\Bibitem{DomDom08}
\by A.~V.~Domrin, A.~V.~Domrina
\paper On the divergence of the Kontsevich--Witten series
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 4(382)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9219}
\crossref{https://doi.org/10.4213/rm9219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2483208}
\zmath{https://zbmath.org/?q=an:1179.37091}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..773D}
\elib{http://elibrary.ru/item.asp?id=20425140}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 4
\pages 773--775
\crossref{https://doi.org/10.1070/RM2008v063n04ABEH004557}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261943000007}
\elib{http://elibrary.ru/item.asp?id=14815102}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649089044}


Linking options:
  • http://mi.mathnet.ru/eng/umn9219
  • https://doi.org/10.4213/rm9219
  • http://mi.mathnet.ru/eng/umn/v63/i4/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Komlov, “Estimates of the Gevrey classes of scattering data for polynomial potentials”, Russian Math. Surveys, 63:4 (2008), 788–789  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:464
    Full text:149
    References:29
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018